Volume 8, Number 2, 2023


Special issue on Approximation Theory and Related Topics
Dedicated to Professor Ronald DeVore on the occasion of his 80th birthday

Preface: D. Leviatan, S. Reich and A. Zaslavski

Markus Bachmayr, Anthony Nouy and Reinhold Schneider
Approximation by tree tensor networks in high dimensions: Sobolev and compositional functions

Moulay Abdellah Chkifa
Fast change-of-bases in polynomial interpolation

Stephan Dahlke and Cornelia Schneider
Anisotropic Besov regularity of parabolic PDEs

Chongyang Deng and Ming-Jun Lai
On locality of harmonic generalized barycentric coordinates and their application to solution of the poisson equation

Ogün Doğru
Weighted statistical approximation properties of Jain-Markov operators

C. Sinan Güntürk and Nguyen T. Thao
Unrestricted (random) products of projections in Hilbert space: Regularity, absolute convergence of trajectories and statistics of displacements

András Kroó and József Szabados
On a refinement of Marcinkiewicz-Zygmund type inequalities in Lq, q>0

Martin Lazar and Enrique Zuazua
Greedy search of optimal approximate solutions

Wanting Lu and Heping Wang
Approximation and quadrature by weighted least squares polynomials on the sphere

Guergana Petrova and Przemyslaw Wojtaszczyk
On the entropy numbers and the Kolmogorov widths

Eitan Tadmor
Long time and large crowd dynamics of fully discrete Cucker-Smale alignment models

Vladimir Temlyakov
On universal sampling representation

Vilmos Totik
Zeros of Chebyshev polynomials on Jordan curves

Gerrit Welper
A relaxation argument for optimization in neural networks and non-xonvex xompressed aensing

Zongmin Wu and Ran Yang
A new definition of fractional derivatives and related contents

Juntao Yang and Viet Ha Hoang
Multilevel Markov Chain Monte Carlo for Bayesian inverse problems for linear elasticity equations in the Hellinger-Reissner mixed and dual mixed forms with Gaussian prior

Hongkai Zhao and Yimin Zhong
How much can one learn from a single solution of a PDE?

Zhihui Zhu and Michael B. Wakin
Time-limited Toeplitz operators on Abelian groups: applications in information theory and subspace approximation

Yokohama Publishers

yokohama publishers